MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC T25 STARDRIVE SHAFT F/MATRIX CANNULATED/STANDARD; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC T25 STARDRIVE SHAFT F/MATRIX CANNULATED/STANDARD; SCREWDRIVERS
Catalog Number 03.632.003
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no patient involvement.It is unknown when device became stripped.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter email address is unknown.No combination could be found for part 03.632.003 with lot 669804, therefore a dhr review could not be performed at this time.If further information becomes available regarding the identifies for this part, then this dhr review will be revisited.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) reports that on (b)(6) 2018, as the nurse was setting up the table for a posterior spinal fusion surgery done minimally invasive (mis), the screwdriver shaft was found stripped at the distal end.The nurse set aside the screwdriver as others are present in the set and the surgery went on as planned.The procedure was completed successfully with no surgical delay.There was no patient involvement.This report is for a t25 stardrive shaft f/matrix cannulated/standard.This is report 1 of 1 for (b)(4).

Brand Name
T25 STARDRIVE SHAFT F/MATRIX CANNULATED/STANDARD
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7687417
Report Number2939274-2018-52875
Device Sequence Number11112243
Product Code HXX
UDI-Device Identifier10705034718682
UDI-Public(01)10705034718682
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.632.003
Device Lot Number669804
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2018
Initial Report FDA Received Date07/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1